Anonymous
Anonymous asked in HealthWomen's Health · 2 months ago

Has anyone had their vagisil anti itch cream turn orange?

I bought some a few months ago to help with a yeast infection and I just went to use it again and the cream that use to be white is now a dark orange. Any idea why this happened?

8 Answers

Relevance
  • Anonymous
    1 month ago

    You probably contaminated it by touching it with your fingers after touching you infected crack

    • Login to reply the answers
  • 2 months ago

    Mash some more out and see if it changes color, you may not have sealed it up tight enough.

    • Login to reply the answers
  • 2 months ago

    I don't know. But return it to where ever you bought it.

    • Login to reply the answers
  • Dj2541
    Lv 7
    2 months ago

    Have  you  checked the  "use by  date"

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • audrey
    Lv 7
    2 months ago

    The one that comes in a blue tube, right? Mine did that, but it was like 7 months expired. Toss it.

    • Login to reply the answers
  • Linda
    Lv 6
    2 months ago

    Sounds like it went bad and I'd throw it out. Never had that happen either. 

    • Login to reply the answers
  • k w
    Lv 7
    2 months ago

    nope, but try some coconut oil, relieves the itch down there on contact and just a dab

    AND you can also use it as a face cream, wait 20min to wipe of the excess, Mom loved it.....

    • Login to reply the answers
  • Anonymous
    2 months ago

    Throw it out. That means the medicine in it has separated from the cream base. It must have been exposed to heat or is outdated. It probably won't work well either. Get a new tube just to be safe.

    • Login to reply the answers
Still have questions? Get your answers by asking now.